Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is indigestion,gas,uneasiness,breathlessness and confusion normal after taking Fluoxetin for anxiety?

User rating for this question
Very Good
Answered by
Practicing since : 1965
Answered : 407 Questions
I am suffering from anxiety and was proscribed Fluoxetin 20 mg and Nexito 10 mg this is 6th day and i am feeling worse constantly get indigestion, gases , uneasiness breathlessness confused state of mind is it normal? how long it takes to feel alright?. is there anything i can do to take car of these bad effects i am going through?
Posted Fri, 10 Jan 2014 in Anxiety and Stress
Answered by Dr. (Prof) Narottam Lal 1 hour later
Brief Answer: May occur in some person with these drugs Detailed Answer: Hi, I am Dr (Prof) Narottam Lal XXXXXXX Psychiatrist from India. Your problems are .You are on some drugs .you have developed some symptoms which appear because of these drugs .How soon these side effects will be over .what can you do to get rid of these symptoms In my opinion, the drugs, which you are using, are likely to produce such symptoms. No doctor can predict it before hand. In some patients these drugs may produce more anxiety that are reflected in form of physical symptoms as you are getting .Let me assure you that a drugs may worsen the disease occasionally in some patients And that is happening in you It may take a still a week or so for your body to accept drugs and show the improvement. However if the symptoms do not disappear in a week or so and no change in your clinical condition within a week or so you kindly discuss the problems with your psychiatrist who will know what to do As regards your queries what you can do my advice is to take drugs after meals and not empty stomach and just tolerate it not more than a week more and do discuss with your psychiatrist because you may require change of drugs I hope I have addressed all your issues. If you have further queries please do write and I will be happy to respond I wish you a speedy recovery and back to normal life Dr Narottam Lal Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor